# SDR R61A201908281875

- Difficulty date: August 11, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,858 hours, 17,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CHAFFING DAMAGE ON FWD CARGO DOOR SURROUND LOWER THRESHOLD DOUBLER. AAR MX REMOVED AND REPLACED PN 170-67115-001 FWD CARGO DOOR SURROUND LOWER THRESHOLD DOUBLER IAW SRM 51-43-02. FOR WORK PERFORMED SEE AAR WC# 45000430-1000-0061. AC REMAINS IN YQG FOR COMPLETION.
